# SDR S2YA950003

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801SK
- Make and model: Beech 1900D
- Aircraft serial: UE80
- System (JASC): 2420 · AC Generation System
- Part: Volt/Freq Meter
- Part number: 1143800331
- Condition: Knob Missing
- Location: Overhead Panel
- Part time: 3,014 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PUSH-TO-READ VOLT BUTTON ON THE A.C. VOLT/FREQUENCY METER EASILY BREAKS OFF OR BECOMES LOOSE AND FALLS OFF.  SUBMITTER SUGGESTED THE DESIGN NEEDS TO BE IMPROVED.  THREE INSTANCES OF THIS PROBLEM HAS OCCURRED ON DIFFERENT AIRCRAFT ON FLEET.  (X)
